Economics at your fingertips  

Macroeconomic externalities: Are Pigouvian taxes the answer?

Jonas Agell and Mats Dillen

Journal of Public Economics, 1994, vol. 53, issue 1, 111-126

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Macroeconomic Externalities: are Pigovian Taxes the Answer? (1991)
Working Paper: Macroeconomic Externalities: Are Pigovian Taxes thes Answer? (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-07-12
Handle: RePEc:eee:pubeco:v:53:y:1994:i:1:p:111-126